# SDR SWAA2021080589743

- Difficulty date: June 22, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT BS 255,  RBL 4 - LBL 14,  WL 207.54,  FOUND TO BE OUT OF LIMITS DUE TO CREASES ARE NOT PERMITTED PER SRM 53-10-51-1A-1 STEP 4.J(3)FIGURE 105 DETAIL D.  INSTALLED EWIS PROTECTION IN WORK AREA PER AMM 20-60-07-913-80.
